# SDR 96ZZZX2125

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Leak
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LNK - FLT 235 - DURING CRUISE, SHUT DOWN NR 2 ENGINE, SN 1402, DUE TO OIL LOSS.  FOUND OIL LEAK IN TURBINE AREA.  REPLACED NR 2 ENGINE AND ENGINE OPERATION CHECKED NORMAL.  ENGINE TOTAL TIME:  9,465 HOURS; 4,437 CYCLES.  CHECK C-1D - 12-23-95 - JFK.
